# SDR SIMA2011353006

- Difficulty date: December 17, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 17,542 hours, 14,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 2013A
- Part serial: 85543
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE LEFT AND RIGHT OVERWING EMERGENCY LIGHTS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 4 BATTERY HOLDER AND POWER SUPPLY.  THE OPERATIONAL CHECK WAS GOOD IAW AMM 33-50-04.  THE AIRCRAFT WAS RETURNED TO SERVICE.
